# SDR TSAA0153163

- Difficulty date: November 25, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545866688
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT APPROXIMATELY BS 620 BL 6LT AND 6 RT (KEEL BEAM).  TRIMMED OUT DAMAGE AREA, HFEC INSPECTION AROUND CUTOUT AREA NO DEFECTS NOTED.  FABRICATED AND INSTALLED DOUBLER.  AIRCRAFT RETURNED TO SERVICE.  (M)
